# SDR SWIA200923481

- Difficulty date: September 27, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 17,085 hours, 14,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 559 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 559 PRESSURE BULKHEAD FRAME CAP ANGLE RADIUS CRACKED.  REPAIRED PER REO.
